# SDR CALA9900446

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Cracked
- Location: L2 Door
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DOOR 2L AFT GALLY WILL NOT STAY ON.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT L2 DOOR.
